# SDR 96ZZZX2133

- Difficulty date: April 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335MV
- Make and model: Stbros SD330
- Aircraft serial: SH3017
- Engine: Pwa PT6A45R
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 32447731
- Condition: Out Of Adjust
- Location: Lt Engine
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 1256 - UPON LANDING IN BKW, PILOT SELECTED BETA ON BOTH ENGINES, THE LEFT ENGINE WENT INTO REVERSE CAUSING THE AIRCRAFT TO VIOLENTLY PULL TO THE LEFT GOING OFF RUNWAY STRIKING RUNWAY LIGHTS AND CAUSING MINOR DAMAGE TO AIRCRAFT STUBWING.  MAINTENANCE FOUND INSUFFICIENT DEAD BAND IN ENGINE CONTROL SYSTEM, RE-RIGGED ENGINE CONTROL SYSTEM AND MADE REPAIR TO AIRCRAFT STUBWING SKIN.
